RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 1, Pages 44–58 (Mi vmj375)  

This article is cited in 3 scientific papers (total in 3 papers)

On the expansions of analytic functions on convex locally closed sets in exponential series

S. N. Melikhovab, S. Mommc

a Southern Federal University, Department of Mathematics, Mechanics and Computer Science, RUSSIA, Rostov on Don
b Southern Mathematical Institute, Vladikavkaz Science Center of the RAS, Complex Analysis Laboratory, RUSSIA, Vladikavkaz
c Mathematisches Institut Heinrich-Heine Universität, Düsseldorf, GERMANY, Düsseldorf

Abstract: Let $Q$ be a bounded, convex, locally closed subset of $\mathbb C^N$ with nonempty interior. For $N>1$ sufficient conditions are obtained that an operator of the representation of analytic functions on $Q$ by exponential series has a continuous linear right inverse. For $N=1$ the criterions for the existence of a continuous linear right inverse for the representation operator are proved.

Key words: locally closed set, analytic functions, exponential series, continuous linear right inverse.

Full text: PDF file (234 kB)
References: PDF file   HTML file
UDC: 517.9
MSC: Primary 30B50; Secondary 32U35, 32A15, 47B37
Received: 01.02.2010
Language:

Citation: S. N. Melikhov, S. Momm, “On the expansions of analytic functions on convex locally closed sets in exponential series”, Vladikavkaz. Mat. Zh., 13:1 (2011), 44–58

Citation in format AMSBIB
\Bibitem{MelMom11}
\by S.~N.~Melikhov, S.~Momm
\paper On the expansions of analytic functions on convex locally closed sets in exponential series
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 1
\pages 44--58
\mathnet{http://mi.mathnet.ru/vmj375}
\elib{http://elibrary.ru/item.asp?id=15615456}


Linking options:
  • http://mi.mathnet.ru/eng/vmj375
  • http://mi.mathnet.ru/eng/vmj/v13/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Varziev, S. N. Melikhov, “O koeffitsientakh ryadov eksponent dlya analiticheskikh funktsii polinomialnogo rosta”, Vladikavk. matem. zhurn., 13:4 (2011), 18–27  mathnet
    2. O. A. Ivanova, S. N. Melikhov, “On A. F. Leont'ev's interpolating function”, Ufa Math. J., 6:3 (2014), 17–27  mathnet  crossref  mathscinet  isi  elib
    3. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:173
    Full text:60
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020